# SDR UIEA2024051000378

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP L/H HORI STAB TIP FAIRING SUPPORT WEB LWR CHORD FOUND CRACK( LWR CHORD REPAIRED AS PER SRM 55-10-09-2R-13 REPAIR 13 FIG 201. NO FURTHER DEFECTS NOTED. )
